# SDR AWXA200400231

- Difficulty date: February 11, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 46,499 hours, 20,891 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53480047204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON STRINGER 31 RT, AFT OF FR 65.  MAINTENANCE CUT OUT CORRODED AREA OF STRINGER 31 RT, AFT OF FR 65; FABRICATED A NEW REPLACEMENT SECTION OF STRINGER AND A SPLICE ANGLE; INSTALLED REPAIR PARTS IAW A320 SRM 53-00-13, FIG 201 PG 201-206.
